# SDR CALA2017080802504

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: D5323194720000
- Condition: Corroded
- Location: Frames 27a-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL SUPPORT BRACKET BETWEEN FRAMES 27A-28 HAS HOLES REAM TO MAX. DIA. WITH CORROSION STILL PRESENT.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-42-11-001, PARA D, E, AND F.
